About Me: Female, Australia, member since Aug 2008
I've had a thyroidectomy about 2 years ago due to being hyperthyroid, and would like to know about others who have had it. Even though I've had my thyroid removed, I still don't feel normal. My main issues are Fatigue (very tired all the time), depression, dry skin, dry
[More] hair, and muscle weakness.
I have switched to TE (Thyroid extract) and felt **** after 1 month. Now I'm taking combination of T4 and T3 feel more awake.
I also have adrenal problems. Hydrocortisone makes me dizzy so only taking very small dose (4mg per day).
If you know how to get rid of the muscle weakness please let me know as I would like to be able to do some exercise again. Thanks.
I'm right with you on those issues! Had a long day myself with the endo. NOT a thyroid problem but something else..oh yeah, say me? But of coursem no answers! So I hear you on the depressed bit. I sometimes can't be bothered on the site here either. BUT nice to know a fellow Aussie is having just as hard a time as I am....(hmmmmm...did that come out right??? LOL!)
Thanks for commenting on my journal. I sure am with you on the tiredness! Since I wrote that I have gone down a dose and now 10 weeks later feel super tired all over again! No doctors here in Oz like that adrenal issue I find! We'll battle on!!!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.